Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 53, Issue 1, 2017
Metadata
 

Finite $W$-Superalgebras and Dimensional Lower Bounds for the Representations of Basic Lie Superalgebras
Yang Zeng and Bin Shu
pp. 1–63
Abstract | Full-Text PDF (856 KB) | Metadata

The Hadamard Product and the Karcher Mean of Positive Invertible Operators
Yuki Seo
pp. 65–78
Abstract | Full-Text PDF (389 KB) | Metadata

Kato's Inequality for Magnetic Relativistic Schrödinger Operators
Fumio Hiroshima, Takashi Ichinose and József Lőrinczi
pp. 79–117
Abstract | Full-Text PDF (637 KB) | Metadata

Two-Weight Norm, Poincaré, Sobolev and Stein–Weiss Inequalities on Morrey Spaces
Kwok-Pun Ho
pp. 119–139
Abstract | Full-Text PDF (467 KB) | Metadata

On Calderón’s Problem for a System of Elliptic Equations
Oleg Yu. Imanuvilov and Masahiro Yamamoto
pp. 141–186
Abstract | Full-Text PDF (624 KB) | Metadata

Infinite-Dimensional Manifolds as Ringed Spaces
Michel Egeileh and Tilman Wurzbacher
pp. 187–209
Abstract | Full-Text PDF (463 KB) | Metadata

Yano's Conjecture for Two-Puiseux-Pair Irreducible Plane Curve Singularities
Enrique Artal Bartolo, Pierrette Cassou-Noguès, Ignacio Luengo and Alejandro Melle-Hernández
pp. 211–239
Abstract | Full-Text PDF (547 KB) | Metadata